# SDR FDEA201202240677

- Difficulty date: February 24, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND DURING FPI ON LT WING SIDE OTBD FLAP, OTND HINGE PIVOT BORE HOLE.  REPAIRED IAW EA 1-5750-156843 PART 1.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REV.114.
